MathSciNet Relay Station
MathSciNet bibliographic data
MR148708 16.98
Blair, R. L.; Eggan, L. C. On the compactness of the structure space of a ring. Proc. Amer. Math. Soc. 11 1960 876–879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement